MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV EVOLUT PRO PLUS VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV

MEDTRONIC MEXICO S. DE R.L. DE CV EVOLUT PRO PLUS VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Model Number EVPROPLUS-26US
Medical Device Problem Codes Patient Device Interaction Problem (4001); Device Stenosis (4066); Intravalvular regurgitation (4068)
Health Effect - Clinical Codes Aortic Valve Stenosis (1717); Stroke/CVA (1770); Aortic Valve Insufficiency/ Regurgitation (4450)
Date of Event 02/24/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that approximately 5 years and 11 months following the implant of a transcatheter aortic valve, the valve failed due to aortic stenosis.The patient suffered a stroke as a result, and is being evaluated for a potential thrombus.
 
Event or Problem Description
It was reported that approximately 5 years and 11 months following the implant of a transcatheter aortic valve (tav), the valve failed due to aortic stenosis.The patient suffered a stroke as a result, and is being evaluated for a potential thrombus.Additional information was received that the stroke symptoms presented when the patient was hospitalized on the same day the valve failure was identified.The stroke was confirmed via computed tomography (ct) scan, neurological assessment, and magnetic resonance imaging (mri).The ct scan and echocardiogram did not show any signs of hypoattenuated leaflet thickening (halt).Per the physician, it was unknown whether the stroke was related to the valve.Approximately 3 weeks following hospitalization, another ct scan was performed that revealed moderate central aortic regurgitation.Subsequently, the patient was evaluated for a tav in tav, or explant, and the patient remains inpatient at the hospital.
 
Additional Manufacturer Narrative
Updated data: b2.B5.H6.Additional codes.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Updated data: b2, b5, additional codes.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that approximately 5 years and 11 months following the implant of a transcatheter aortic valve (tav), the valve failed due to aortic stenosis.The patient suffered a stroke as a result, and is being evaluated for a potential thrombus.Additional information was received that the stroke symptoms presented when the patient was hospitalized on the same day the valve failure was identified.The stroke was confirmed via computed tomography (ct) scan, neurological assessment, and magnetic resonance imaging (mri).The ct scan and echocardiogram did not show any signs of hyperattenuated leaflet thickening (halt).Per the physician, it was unknown whether the stroke was related to the valve.Approximately 3 weeks following hospitalization, another ct scan was performed that revealed moderate central aortic regurgitation.Subsequently, the patient was evaluated for a tav in tav, or explant, and the patient remains inpatient at the hospital.Additional information was received that the patient underwent catheterization and is waiting for replacement of the transcatheter valve.

Brand Name
EVOLUT PRO PLUS VALVE
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key24472054
Report Number9617601-2026-01490
Device Sequence Number10308969
Product Code NPT
UDI-Device Identifier00763000211110
UDI-Public(01)00763000211110(17)211112
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/12/2021
Device Model NumberEVPROPLUS-26US
Device Catalogue NumberEVPROPLUS-26US
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2026
Supplement Date Received by Manufacturer03/02/2026
03/25/2026
Initial Report FDA Received Date02/27/2026
Supplement Report FDA Received Date03/20/2026
04/09/2026
Date Device Manufactured12/03/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Life Threatening; Hospitalization;
Patient Age88 YR
Patient SexFemale